# SDR SWAA2022060909616

- Difficulty date: May 20, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS CORROSION BS 787+18 TO BS 807+2 RBL 26 WL 157 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON SUBTHRESHOLD WEB; FOUND DEEPEST LOCATION TO BE AT BS 807+1 RBL 26 WL 157; FOUND 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-3 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.;[03] REMOVED ACB SUB THRESHOLD WEB BS 792 TO BS 847; RBL 26; WL 157 IAW SRM 51-40-02-0G-0.;[04] BEGAN LOCATING; DRILLING AND INSTALLING NUTPLATES ON NEW ACB SUB THRESHOLD WEB BS792 TO BS847; RBL 26; WL 157. PER DWG 146A8340; SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.;[05] LOCATED; DRILLED; DEBURRED; AND INSTALLED NUTPLATES ON NEW ACB SUB THRESHOLD WEB BS792 TO BS847; RBL 26; WL 157. PER DWG 146A8340; SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0. OK TO INSTALL;[06] VERIFEID CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.;[07] CORRECTION TO CORRECTIVE ACTION 6; SHOULD READ VERIFIED CORRECTIVE ACTION 5.;[08] INSTALLED NEW ACB SUB THRESHOLD WEB BS792 TO BS847; RBL 26; WL 157 IAW DWG #146A8340; AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8.
